Long Term Abuse of Domperidone causing HyperprolactinemiaJournal: International Journal of Science and Research (IJSR) (Vol.10, No. 5)
Publication Date: 2021-05-05
Authors : Shubha Agrawal;
Page : 618-619
Keywords : domperidone; hyperprolactinemia; medicine;
MDR Kochs patient on AKT since September 2019 along with proton pump inhibitor+Domperidone sustained release tablets since 9 months twice a day for gastritis and nausea, vomiting. Over a period of time kochs was getting healed however patient started complaining of increase in weight and breast since April 2020 .Patient?s TSH level was 5.63uIU/ml and prolactin level -76.97 ng/ml(normal range forTSH-0.45-4.5 uIU/ml and prolactin level -5.18-26.53 ng/ml ). As a chest physician I started looking for AKT or any other drug induced causes of hyperprolactinemia. Patient refused to stop domperidone and started thyroid supplement.
Other Latest Articles
Last modified: 2021-06-26 18:57:34